Results 1 to 2 of 2

Thread: Please help me, starting accutane again..Last ditch effort. Please read.

  1. #1
    Junior Member
    Join Date
    Oct 2011
    Posts
    1

    Default Please help me, starting accutane again..Last ditch effort. Please read.

    My name is Erik Im a 37yo male. About 2.5 years ago I took accutane for a back and scalp acne problem. It worked great. I started seeing my hair and eyebrows fall so I immediatly stopped. It has been two years later and I have lost almost all my eyebrows and hair. My face is always red and burning I have severe itching that is driving my insane on my scalp, top. and especially my eyebrows. I have tons of dead skin and inflamation around my eyes and scalp. I have seen over 10 derms, endos, ect. I have tried every diet, cream, shampoo, ect ect. I do have a thryoid problem that has been treated with aurmor thryoid. i believe accutane started this and I believe it is the only thing to stop it. I only took 20mg per day for 2 months. I weight about 220 now down from 240. I am, well was a muscular built man. I beleive I have dermatitis because of the dead skin that is in the areas were I loose hair. My eyebrows skin and burn and turn light colors and then fall out. this is affecting my life so bad that I do not want to live anymore. I have a beautiful family and they are seeing how this affects me. Know one knows what to do. I have a left over script of accutane that I started taking. I am taking 20mg EOD. I know this will decrease my oil and intern stop the burning and itching. I just cant take it anymore. As I am typing this my scalp and brows burn incredibily. Oh yea and the red face is just great. has anyone ever taking accutane for dermatiits

  2. #2
    Senior Member
    Join Date
    Jun 2005
    Posts
    119

    Default

    Hi Erik,
    All I can say is be careful because accutane caused me to become disabled by severe and extremely painful facial flushing at the age of 38. Over time, I have gotten some relief, but not enough to regain my life prior to accutane. And I know from these boards that I am not the only person to have such a severe reaction to accutane. Perhaps your initial reaction was a warning to stop and not take this medication. It's tricky because there are some people who must take accutane to cure their csytic acne. I did not really have acne and often wonder why my dr chose this medication, but it was before we had information at our fingertips via the internet.

    I am sorry you are struggling, but I think it's worth looking for other drs to help you find an alternative solution. Of course, the choice is yours, but I wanted to let you know what accutane did to me. Also, have you been tested for all of the ailments that can cause the symptoms you describe? A full work up may be worthwhile before you start taking accutane again.

    Meg

Similar Threads

  1. skin redder after starting low dose accutane?!
    By poorme in forum Prescription medications
    Replies: 5
    Last Post: 6th July 2008, 11:17 PM
  2. AGE LIMIT ON STARTING ACCUTANE?
    By gerryc in forum Prescription medications
    Replies: 2
    Last Post: 11th June 2006, 10:36 PM
  3. Starting accutane tomorrow
    By gina9978 in forum Prescription medications
    Replies: 2
    Last Post: 29th May 2006, 09:48 AM
  4. Thinking about Starting Accutane
    By hozer2k in forum Prescription medications
    Replies: 1
    Last Post: 20th March 2006, 06:44 AM
  5. Starting Accutane
    By hisightes in forum Prescription medications
    Replies: 5
    Last Post: 21st December 2005, 04:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •